# SDR DALA2025090206509

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 12,694 hours, 5,901 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO BOS DUE TO DIRTY SOCK SMELL.   MTC PERFORMED TROUBLESHOOTING FOUND ODOR COMING FROM RIGHT ENGINE. PERFORMED BOROSCOPE INSPECTION FOUND BIRD DEBRIS COMPRESSOR STAGES 1,2 AND 3. SUSPECT BIRD STRIKE DEBRIS FROM PRIOR FLIGHT. MAINTENANCE FERRIED A/C TO MSP PERFORMED COMPRESSOR WASH. RAN ENGINES NO ODOR PRESENT. (LP# 6358966, 6358971)
